MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4318
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 06/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced pain and discomfort at the spinal cord stimulation clik anchor site.The patient experienced the pain when the stimulation was both on and off.The patient underwent a revision procedure in which the clik anchor was explanted.The patient was doing well postoperatively.The explanted clik anchor will not be returned as it was discarded by the medical facility.

Brand Name
CLIK? X
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22293974
Report Number3006630150-2025-04654
Device Sequence Number8467037
Product Code LGW
UDI-Device Identifier08714729905318
UDI-Public(01)08714729905318(17)240419(10)29238961
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/19/2024
Device Model NumberSC-4318
Device Catalogue NumberSC-4318
Device Lot Number29238961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date06/19/2025
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale